MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; PATIENT SIDE CART

INTUITIVE SURGICAL, INC DA VINCI SP; PATIENT SIDE CART
Model Number 380601-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code High Blood Pressure/ Hypertension (1908)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no report that a da vinci system, instrument or accessory malfunctioned during the procedure.Additional patient information: height 158 cm., body mass index (bmi) 22.8 kg/m2.
 
Event or Problem Description
A patient in a study underwent a da vinci assisted sacrocolpopexy and colporrhaphy surgical procedure.On post-operative day two, prior to discharge, the patient experienced a hypertensive crisis.There was a cardiology consult and the patient's hypertension medication was adjusted to higher doses of enalapril.The index procedure was completed without any intra-operative complications; it was reported there were no da vinci device malfunctions.The event was reported as resolved three days later; discharge to home occurred the same day.The study investigator reported the event as moderate severity, not a serious adverse event, a clavien-dindo grade ii, not related to the study procedure, not related to the patient's underlying disease status, not related to the da vinci investigational device and not related to a third-party device.The patient's prior health condition of known hypertonia may be relevant to this incident.

Brand Name
DA VINCI SP
Common Device Name
PATIENT SIDE CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25243422
Report Number2955842-2026-25853
Device Sequence Number18514028
Product Code NAY
UDI-Device Identifier00886874114605
UDI-Public(01)00886874114605
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380601-50
Device Catalogue Number380601
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight57 KG